# SDR SCNA20141223249

- Difficulty date: December 8, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 48,113 hours, 18,744 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BETWEEN BS 312-328, LBL 46 FLOOR SUPPORT HAS A CRACK.  R & R THE FLOOR SUPPORT.
